Jump to content

Eye swishing when coming off meds


Recommended Posts

Hi everyone, I am new to this forum.  When I was googling eye swishes I found responses on this forum from 2008 to 2012.  So I am just wanting to follow up to see if anyone has recently spoken to their doctor or received clarification about the eye swishes.

Last year I was put on some anti-depressants escitalopram (Lexapro) and when I started weaning off them I started to hear my eyes moving.  When I moved my eyes left or right, I could hear a swishing sound and sensation in my head.

This has not gone away and I am on no meds now.  There is obviously a link to AD's and hearing your eyes move, because in the old 2008 forum many people also experience this - so wondering if now in 2021 someone has received treatment to counteract this side effect?  I'd be interested in hearing your comments, thx Ali

Link to comment
Share on other sites

Hi aellisdon and welcome to the Forums.

It is very nice to meet you.

I'm so sorry that is happening to you.  I've never experience this eye swishing myself but perhaps other members here have.  Hopefully they will see your post and respond to it in a kindly and helpful way.  So sorry I could not be helpful to you in this.  I do hope you get some relief!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...